# SDR FDEA201207282733

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828920100
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 64 BETWEEN SEAT TRACKS 1R AND 2R CLEVIS ADAPTER HAS GOUGE .5".  R & R CLEVIS ADAPTER FR 64 SEAT TRACKS 1R AND 2R IAW FSRM 51-72-10.
